Thyroxine levels and TSH levels?

Hello,

Any help/opinions or further information on this would be greatly appreciated. Around three weeks ago i started to feel light headed while my body felt heavy. If i sat down then i felt as if i couldn't get up,if i stood up i felt as if i'd fall. I also had some lethargy and numbness down one side. On monday after putting it off i finally went to the doctor and he took some blood.

I went back today for the results,all was fine apart from the thyroid results. My thyroxine level came back at 18.2 and my TSH was 4.3 which i'm led to believe don't quite go together. Apart from saying that the soctor didn't say too much aoart fron i'd have to get retested in 3 months,as tsh levels don't change quickly. Having these symptoms for potentially at least another 3 months isn't something i'm looking forward to. Can anyone shed any more light on the situation for me or if you have had similar results/symptoms. Any help or information would go a long way to helping me umderstand and feel a little better. Thank you very much :)

3 Replies

oldestnewest
  • I guess that, based on my experience, something different going on in the head IS a symptom that something has changed with your thyroxin levels and this is the first one which you have detected and seems the most obvious. The sluggishness/heaviness in your body may be due to the fact that your heart rate is lowering and your body temperature is lowering but you may not be so aware of the fact. The numbness may also indicate a reduction in your body’s ability to circulate blood properly at the moment due to the reduced heart rate.

    Unfortunately, it will take about three months for your levels to normalise again and for you to feel well. I wonder, too, if you have noticed any change in your pooh? (The amount and frequency of movement) because although you may not be constipated, it may be there is a change of bowl movement.

    To keep on top of things, I suggest exercise, a healthy diet of little and often meals maybe eat something six times a day (and definitely include fruit) as you may find that you begin to put on some weight too.

    Sadly, it sounds like that you are in the period where you have to endure the process of recovery before you get there.

    However, get there you will now you have recognised the need for extra thyroxin in your body.

    Good luck.

  • Yukiroto

    Welcome to our forum. I want to ask if your doctor prescribed levothyroxine for you, which is the medication for hypothyroidism?

  • Thank you both for the replies!

    I did notice a slight weight gain and slight slowing of heartbeat I wouldn't say constipated but definitely not as regular as before. That was my first syep,i have cut out all alcohol and play football 2-3 times a week.

    No,he hasn't prescribed anything,he just told me he'd send more blood tests in 3 months. Thabk you again for the replies

You may also like...